# SDR CALA2023051101454

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 90,925 hours, 12,857 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

VERY STRONG FUEL/OIL  SMELL IN AFT GALLEY COFIRMED BY IRO SOURCE UNKNOWN ACP''D CONDITIONAL INSPECTION PER AMM 05-51-56-202 RAN ENGINES, RAN PACKS, CYCLED ALL PACK TEMPS. RAN ALL AFT GLLY OVENS.  NO FUEL SMELL NOTED THRU CABIN OR IN AFT GLLY.
